# SDR RAIA0009008

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,760 hours, 3,847 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62983971808
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 4,760 hours, 3,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7607-CHS- SYSTEM ONE HYDRAULIC OVERHEAT EICAS MESSAGE ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED LEFT HYDRAULIC PUMP.
